MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 1236-2-244
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 05/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient's hip was revised due to dislocation of mdm poly insert from the mdm metal liner caused when the patient got up from a low, soft couch.The liner construct and femoral head were revised to a constrained liner and a femoral head of the same catalog number (there are no allegations against the femoral head).Rep provided implant sheets from current and prior surgeries and reported that no further information will be available.

Brand Name
RESTORATION ADM X3 INS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8654589
Report Number0002249697-2019-02129
Device Sequence Number2275195
Product Code LZO
UDI-Device Identifier04546540665898
UDI-Public04546540665898
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K103233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number1236-2-244
Device Lot Number376670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2019
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight50